Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Integration on topological semifields

Howard Anton and William J. Pervin

Vol. 37 (1971), No. 3, 567–574
Abstract

T. A. Sarymsakov and H. A. Sarymsakov have considered measures on topological semifields. An integration theory for topological semifields could be based on these measures or, alternatively, on a Daniell approach. In this paper an integration theory for topological semifields will be developed using an analog of the Daniell method.

Mathematical Subject Classification 2000
Primary: 46A40
Secondary: 28A30
Milestones
Received: 4 May 1970
Published: 1 June 1971
Authors
Howard Anton
William J. Pervin